# SDR DALA2021011900331

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 77,696 hours, 15,196 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ATL DUE TO GEAR DISAGREE INDICATION.  CORRECTIVE ACTION: REPLACED MAIN GEAR SELECTOR BYPASS VALVE AND RELAY K651 ON LP1703529.  SYSTEM OPERATION IS NORMAL.
